# SDR P2EA00274

- Difficulty date: September 30, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FOUND DURING C-CHECK, CORROSION ON FLOORBEAM LOWER CHORD AT BS 867, RBL 25 AND WL 202.  REPAIRED FLOORBEAM LOWER CHORD AT BS 867 WL 202 BETWEEN RBL 16 AND RBL 36 IAW SRM 53-10-9 FIG 7.  (M)
